# SDR UALA2013031301490

- Difficulty date: March 12, 2013
- Submitted: March 14, 2013
- Operation: Air carrier
- Aircraft: N121UA
- Make and model: Boeing 747422
- Aircraft serial: 29167
- Aircraft time: 58,248 hours, 6,786 cycles
- Engine: Pwa PW4056
- System (JASC): 2312 · VHF Communications System
- Part: Cap
- Condition: Missing
- Location: Audio Panel
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LEFT VHF ON F/O AUDIO PANEL HAS CAP MISSING.  REPLACED F/O`S AUDIO PANEL CAP, CHECKED OK ON GROUND.
